# SDR IPXA2022072284434

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 62,706 hours, 14,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SDR FILED OPEN**EMER LT BAT 1 LO. DEFERRED THE EMERGENCY LIGHTING SYSTEM (CARGO CONFIGURATION) IAW MEL 33-50-4. DMP COMPLIED WITH PLACARD INSTALLED, DI LOG UPDATED.
